# SDR SIMA2071

- Difficulty date: July 11, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N277AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 277
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: S521763012000
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION, MAINTENANCE FOUND THE PASSENGER DOOR INNER SKIN CORRODED IN SEVERAL PLACES.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR INNER SKIN IAW ATR SRM 51-25-02.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
